# SDR UIEA2025042600572

- Difficulty date: April 26, 2025
- Submitted: April 28, 2025
- Operation: Air carrier
- Aircraft: N451PA
- Make and model: Boeing 747-46NF
- Aircraft serial: 30809
- Aircraft time: 100,693 hours, 16,872 cycles
- System (JASC): 3240 · Landing Gear Brake System
- Part: Control Unit
- Part number: 427473
- Part serial: 00927
- Condition: Failed
- Location: Zone 700
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

RIGHT MAIN BODY GEAR TIRE FAILURE ON TAKEOFF FROM HKG.( REMOVED AND REPLACED BRAKE CONTROL UNIT AND R/H BODY GEAR ANTI SKID MODULE. REMOVED AND REPLACED #9 & #10 MAIN WHEEL ASSEMBLIES. PERFORMED THE FOLLOWING CONDITIONAL INSPECTIONS:  /  SINGLE FLAT / BLOWN TIRE, WHEEL WELL BURST TIRE, PARTS DEPART A/C, HARD / OVERWEIGHT / HIGH DRAG SIDE, LOAD CONDITION. OPS CHECK GOOD. NO FURTHER DEFECTS NOTED.  /     /    )
